MathSciNet Relay Station
MathSciNet bibliographic data
MR886946 05B05
Rees, Rolf; Stinson, D. R. On resolvable group-divisible designs with block size $3$. Ars Combin. 23 (1987), 107–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement